Did you know that many visible signs of aging can be traced back to volume loss? As we age the hyaluronic acid (HA) content of our skin-which is important for water retention-decreases. Oil-producing glands become less active and skin becomes drier. The skin also loses fat, so it looks less plump and smooth. The skin loses its youthful colour and glow. Dermal fillers can replace lost volume to help smooth wrinkles, plump the lips, and restore a more youthful appearance.
What Are fillers
Fillers provides an immediate non-surgical solution to treating volume loss, lip enhancement, cheeks, laugh lines, Nasolabial folds, tear troughs, jaw contouring and chin enhancement. Dermal filler is made from a naturally occurring substance within the body called Hyaluronic Acid (HA) dermal fillers mimic and replace the natural HA that is lost over time and when contained in a more viscous gel substance can create volume or lifting.
The type of product which may best suit your needs may be determined through a complimentary consultation with us.
- Smooth out lines around nose and mouth (a.k.a. marionette lines, smile lines, and parentheses)
- Enhance & restore volume to sunken cheeks or temples
- Diminish vertical lip lines
- Plump & enhance the lips
- Smooth out a chin crease
- Improve symmetry among facial features
NOTE: Individual Results May Vary
The gel-like solution is injected into the skin to add volume and creates a more youthful appearance. Areas commonly injected are nose to mouth lines (naso-labial lines/folds), lips, lines around the mouth (peri-oral/smokers’ lines), cheeks tear trough and lines between the brows (glabellar)
Dermal fillers usually last between 6-12 months depending on the range. They are all fully biodegradable and will break down gradually over time. As the absorption times differ with individuals, how the area looks and feels is the best indicator that a top-up is needed.
Side effects are rare but can include redness, swelling, and bruising at the injection site. The filler may also show up under the skin as tiny bumps. This is a problem that often improves over time. You must mention to your practitioner if you are taking any blood thinning medications